Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

White patches,dry, itchy on whole body after tanning, history of eczema. What could this be?

I have just come back from holiday and I got quite a dark tan, now have small white patches about 1cm covering my whole body and bigger ones in the creases of my arms, I suffer fom eczma when I m am stresses but it is nothing I ve seen before, the ones on my arm are dry and slightly itchy, my mum said it was fungle and to get medication off the doctor but the appointment is so far away and it is getting me down, I wondered what your opinion was on this? And what I could potentially do...
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Eczema generally occurs mainly if we are continuously scratching the affected area. The only precaution you must follow is not to touch, pinch pop or squeeze any of them other wise it can get infected and can cause complications. You can apply hydrocortisone cream and can take by mouth the antihistamine Loratadine or levocetrizine.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor